# SDR AALA202003189010

- Difficulty date: March 17, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 33,789 hours, 13,467 cycles
- Engine: Cfmint CFM567B243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAXI OUT AA PILOT IN JET BEHIND US REPORTED FLAMES COMING FROM LEFT ENGINE.  WE SHUT DOWN  ENGINE AND TAXIED BACK IN. ACCOMP T/S IAW FIM 71-05-00 AND AMM 79-00-00. FOUND PTFE PARTICLES FWD SCAVENGE SUMP CHIP DET., WITHIN LIMITS AND ALL OPS OK FOR SVC.
